Access count of this item: 106

Files in This Item:
File Description SizeFormat 
0713-02.pdf516.62 kBAdobe PDFView/Open
Title: On unramified coverings of the affine line in positive characteristics
Authors: Kambayashi, Tatsuji
Author's alias: 上林, 達治
Issue Date: Feb-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 713
Start page: 18
End page: 23
URI: http://hdl.handle.net/2433/101721
Appears in Collections:It's Applications to Commutative Ring of Frobenius Mapping

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.